| Catalog Number |
99400-003486 |
| Medical Device Problem Code |
Device Sensing Problem (2917)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
03/02/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Physio-control continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Event or Problem Description
The customer contacted physio-control to report that they were using this device on a patient and the ecg through the paddles lead was distorted, which made it difficult for them to accurately identify the patient's rhythm.As a result, defibrillation therapy may have been delayed or unavailable, if it was needed.There were no reports of any adverse effects to the patient as a result of the reported issue.The customer advised physio-control that no additional patient information is available.
Additional Manufacturer Narrative
Physio-control evaluated the customer's device and was unable to duplicate the reported issue.After observing proper device operation through functional and performance testing, the device was returned to the customer for use.The cause of the reported issue could not be determined.
Event or Problem Description